Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Stomach burn after taking azifast, persisting white lesions on pimples, blackheads. What should be done?

Hi Doctor. My dermat prescribed me azifast 500 for YYYY@YYYY .o days in a week for one month on an empty stomach . I took it for 2 weeks. I feel the medication is really strong as my stomach burns after taking it and blackheads, white lession on pimple are still appearing. should i continue it? Please help. Im 19 years old. 50 kgs and 5 6 tall.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi white lesions on the pimple can be due to secondary can be cured by antibiotic cream like nadoxin gel twice daily and application of benzyl peroxide can cure the condition.the main side effect of azithromycin 500 mg is stomach burn.please take it 2 hrs after meals instead of taking before lunch.if still pain persists take pantop d before breakfast
Answered: Fri, 27 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor